Clicky

Ask Barry – September 2012 / Ask Barry


Ask Barry - September 2012 / Ask Barry

http://bit.ly/VUbVB5 Click this link for a free video seminar – how to get rid of your worst tinnitus symptoms in less than 1 week, with a full cure in 30-60 days. Ask Barry. Arches President Barry Keate will select the most representative questions each month publication. According to the American Tinnitus Association, at least 12 million Americans have tinnitus and 1 million of these experience it so severely that it interferes with their daily activities (hearing, working or sleeping). I am a 37 year old female and I have a question for you. Men have problems with tinnitus more often than women. If you are under a physician’s care, please share with your doctor any suggestions you have received from Ask Barry.

Sorry….I went to 2 audiologists within a 5 year span (some years ago). I developed pretty serious tinnitus and found that when I stopped taking it, the tinnitus practically disappeared! I think you are pretty safe from long-term damage if you continue with these anti-oxidants. I know there is an operation for otosclerosis. I don’t know if the perception of the tinnitus being worse would have been due to the Xanax or to my normal “ebb and flow” of the tinnitus being tolerable at times vs. If your tinnitus is in the high range, like mine, this sound is not much of a problem because it doesn’t overlap the tinnitus. I believe it is due to some noise exposure.

Do you have any hopeful advice for me? According to Mixmag magazine, the chemical formula of mephedrone is C11H15NO, which is similar to Cocaine (C17H21NO4). Hearing instruments also can affect tinnitus positively in many ways. I read a survey conducted on 23,917 people who took Benadryl. My stepmother been happy since she is 23 and it perfectly well. Barry. What do you make of all this?

It has blood thinning properties in that it inhibits platelet aggregating factor (PAF), which causes blood platelets to aggregate and form clots. I’m happy your tinnitus reduced after discontinuing the Benadryl. Dear Barry, I have had tinnitus for less than a year. Inside July of 2004, the actual U. At best, one might get partial relief from some of the strategies to be described in the next few paragraphs. I play my TV every night when I go to bed and eventually fall asleep but when I awake the singers are there again. In total, 97 percent of participants agreed that their hand functioned better at the end of the study than at the beginning after using the new therapy.

Ask Barry - September 2012 / Ask Barry
Do you think the medication you sell can help me? It is a powerful antioxidant and has been shown to reduce damage to the cochlea from loud sound and ototoxic drugs. Trileptal does not cause tinnitus for most people but there is a potential that it can. Earlier this summer the really bad noise began with two events: Wearing a new mouth appliance made by a prosthodontist and an Atlas bone chiropractic treatment. I have accepted it and have been living with this condition since 1980. They tend to develop stress and seldom discuss it because of their worries. Park mentioned that many of his patients could improve sleep by simply changing their sleep positions or not eating late in the evening.

It is not dangerous and it does not worsen. In order to gain control of your tinnitus so it won’t bother you (the fancy word is habituation), you need to do two things. 1 – They are often elderly, 2 – They are usually hard of hearing, 3 – They lack adequate auditory stimulation, 4 – They generally have tinnitus, 5 – They are often anxious, stressed or depressed. A few years back I got on a flight and got off with tinnitus. I’m younger, in good health, and a hearing test showed no hearing loss. I do take 400 mg/day of Dilantin for a seizure disorder, although I have been seizure free for a decade but I’m afraid to go off meds. He suggested these drops to flush out my ears daily, although I seem to be keeping the wax down, I still have the tinnitus, not loud just a constant buzzing noise.

If they cause or worsen tinnitus, discontinue immediately. But it has calmed down to a manageable state. Is there a correlation between seizure disorder/Dilantin & tinnitus? One thing I do know is that Prozac often causes or worsens tinnitus and I suggest you discuss with your doctor discontinuing usage. Is it safe for me to do so with Dilantin? Please help. Thanks for your question.

When I looked up Zantac side effects, tinnitus was listed, so I stopped taking the Zantac and hoped that the tinnitus would go away, but it didn’t. I just have a few simple questions: 1 – Is there a surgery on the inner ear that will delete tinnitus? It lets all of us that have this problem know that we’re not “crazy” or imagining things. Seizure medications are designed to reduce this excess electrical activity and some of these also reduce the degree of tinnitus. There are reports that Dilantin may be helpful in reducing tinnitus symptoms and sometimes physicians will resort to this in an attempt to help their patients. However, like most pharmaceutical medications, Dilantin is a synthetic drug that has many undesirable side effects. If you already have the product, you can take one every other day but only for about 1-2 months.

Researchers are now finding this type of hearing loss is not actually auto-immune in nature. I recommend 500-1,000 mg twice daily for one week then adjust dosage up or down depending on need. I am 77 years of age. For the 16 million Americans who suffer from tinnitus (TIN-a-tus) it is literally the sound of silence. I recommend you discuss this with your prescribing physician and follow his or her advice. NOTE: Ask Barry is pleased to be able to answer your questions based upon the information we have available. Two capsules each on days when the protocol was in use, usually 3, but up to 7 days a week.

rining ears known as tinnitus or a condition that many people in the UK and make far no cure has been found for this problem affects that can cause much suffering and no relief, especially at night.